# SDR IPXA2571587

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 20,207 hours, 13,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004178
- Part serial: A20654
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10C, NR 8 SLAT HAS ONE CHAFED AREA ALONG T/E.  REPAIRED SLAT IAW SRM 51-70-10 2R4, METAL HOT BOND REPAIR.
